| Model Number |
71007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2021 to target the cluneal nerve.After implant it was discovered that the patient's pain was not related to the cluneal nerve and thus the system was not effective in treating the pain source.Multiple attempts were made to reprogram the existing system to target the actual pain source without success.Physician and patient elected to remove the system, perform mri, and reassess to determine the source of the pain.System was explanted on (b)(6) 2022.
Additional Manufacturer Narrative
There are no allegations of the nalu system or any components failing or malfunctioning.Patient's pain symptoms were unable to be treated with the system as it was not implanted to target the source of the pain.Lack of pain relief is directly related to lack of proper diagnosis of pain source.